Translator Disclaimer
March 2013 On the absolute continuity of additive and non-additive functions
Paola Cavaliere, Anna De Simone, Paolo de Lucia
Funct. Approx. Comment. Math. 50(1): 181-190 (March 2013). DOI: 10.7169/facm/2014.50.1.7

Abstract

We are concerned with the notions of absolute continuity in terms of $0$-continuity, and of $(\epsilon,\delta)$-continuity, with respect to a finitely additive function taking values into a topological commutative group. A sufficient condition for their equivalence is established. The non-additive case of functions with values into Hausdorff topological spaces is also investigated.

Citation

Download Citation

Paola Cavaliere. Anna De Simone. Paolo de Lucia. "On the absolute continuity of additive and non-additive functions." Funct. Approx. Comment. Math. 50 (1) 181 - 190, March 2013. https://doi.org/10.7169/facm/2014.50.1.7

Information

Published: March 2013
First available in Project Euclid: 27 March 2014

zbMATH: 1292.26028
MathSciNet: MR3189507
Digital Object Identifier: 10.7169/facm/2014.50.1.7

Subjects:
Primary: 28A12
Secondary: 28A60, 58C06

Rights: Copyright © 2014 Adam Mickiewicz University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.50 • No. 1 • March 2013
Back to Top